Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Irregular heavy periods with more pain, leaking breasts, painful intercourse. Tubes tied after delivery. Reasons ?

I have been having irregualr heavier periods with more pain on and off for a year now, my doctor checked my hormones and they were fine, but now I noticed that my breast are leaking, I had my tubes tied after my last baby two years ago. Now I have a greenish discharge and burning, swollen glands. I am married and have only had intercourse with my husband. I do have lower back pain , intercourse is painful sometimes and I have spurts where I am severally dry done there. Not sure if I should go back to my doctor again and have them check out my stomach. My daughter four was crying last night and my breast started to leak. Just had antibiotics for a uti two weeks ago and now this discharge has started.
Asked On : Mon, 13 Aug 2012
Answers:  2 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General & Family Physician 's  Response
greenish vaginal discharge suggests trichomonas vaginal infection but you need to be examined physically before prescribing antibiotics for that.For backpain better to take calcium supplements and for dryness and painful intercourse better to use some lubricants , for irregular heavy periods&leaking breasts you need to check your harmones like prolactin,T3,T4,TSH,better get an ultra sound done and examined physically by a gynaecologist.
Answered: Mon, 13 Aug 2012
I find this answer helpful
General & Family Physician Dr. Chandra Shekhar Sharma's  Response

Welcome to HCM,

Irregular and heavy periods and breast engorgement/leaking can occur due to hormonal imbalance.

You might be suffering with PCOD.

You have taken antibiotic to treat UTI, but Fungal infection can flourish during antibiotic course.

Examination and investigations like Culture and sensitivity are required.

Please consult your Gynecologist.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor